| Model Number |
GIF-H180J |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during device evaluation, that the image of the gastrointestinal videoscope was flickering.There was no patient involvement.
Additional Manufacturer Narrative
A root cause could not be identified.Based on the results of the investigation, the most likely cause of the flickering image was an electrical component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.